# SDR COMA0360551

- Difficulty date: December 11, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 12,502 hours, 12,229 cycles
- Engine: Ge CF343A1
- Engine time: 20,802 hours, 19,740 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Part time: 20,802 hours, 19,740 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5357 SMOKE TOILET MESSAGE.  F/A REPORTED HAZE IN CABIN.  REPLACED THE RT ENGINE.
